Anadin Paracetamol Tablets 16 Tablets – HealthPharm Online Superstore

Anadin

Anadin Paracetamol Tablets 16 Tablets

  • Sale
  • £2.71


Order today with free UK tracked post, estimated UK delivery between: and .


  • DESCRIPTIONS
  • INGREDIENTS
  • DIRECTIONS
  • MORE INFO
  • Short Description
  • CUSTOMER REVIEWS

Anadin Paracetamol Tablets 16 Tablets 

Each Tablet contains:,Paracetamol Ph Eur 500mg

Please read the information leaflet enclosed before use. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. CONTAINS PARACETAMOL. DOSAGE Adults, the elderly and young people aged 12 years of age or over Take 2 tablets with a drink of water. Repeat every 4 hours as required. DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS. Children 6 to 12 years of age Take 1/2 to 1 tablet with a drink of water. Repeat every 4 hours as required. DO NOT TAKE MORE THAN 4 TABLETS IN 24 HOURS. If symptoms persist for more than 3 days, consult your doctor. DO NOT GIVE TO CHILDREN AGED UNDER 6 YEARS. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE IF You are suffering from kidney or liver disease. You are allergic to paracetamol or any of the ingredients listed on the enclosed leaflet.

For relief from flu symptoms, pain & fever

Sale

Unavailable

Sold Out